# SDR CA130123008

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 32,874 hours
- Engine: Ge CFM567B24
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Condition: Failed
- Location: Motor Valve
- Part time: 11,462 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE A HIGHER THAN NORMAL FUEL IMBALANCE TREND WAS NOTICED. THE CREW CONFIRMED THE CROSSFEED CIRCUIT BREAKER WAS POPPED AND THEY WERE UNABLE TO CORRECT THE IMBALANCE USING THE FUEL CROSS FEED SYSTEM.  DUE TO THE DURATION OF THE REMAINING FLIGHT AND THE AVAILABILITY OF MAINTENANCE SUPPORT IT WAS RECOMMENDED FOR THE CREW TO DIVERT.  ON THE GROUND MAINTENANCE CONFIRMED THE FUEL CROSSFEED ACTUATOR HAD A SHORT THAT POPPED THE CIRCUIT BREAKER LEAVING THE VALVE TO FAIL IN A SLIGHTLY OPEN POSITION.  THE FUEL CROSSFEED VALVE ACTUATOR WAS REPLACED WITH NO FURTHER REPORTS.
